Management of the Patient with Ascites

Mitchell K. and Powell L.W. (1980) Management of the Patient with Ascites. Drugs, 19 5: 383-387. doi:10.2165/00003495-198019050-00010

Author Mitchell K.
Powell L.W.
Title Management of the Patient with Ascites
Journal name Drugs   Check publisher's open access policy
ISSN 1179-1950
Publication date 1980
Sub-type Article (original research)
DOI 10.2165/00003495-198019050-00010
Volume 19
Issue 5
Start page 383
End page 387
Total pages 5
Subject 2736 Pharmacology (medical)
2307 Health, Toxicology and Mutagenesis
3005 Toxicology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 04:53:54 EST by System User